Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Overpartitions


Authors: Sylvie Corteel and Jeremy Lovejoy
Journal: Trans. Amer. Math. Soc. 356 (2004), 1623-1635
MSC (2000): Primary 11P81, 05A17, 33D15
Published electronically: July 8, 2003
MathSciNet review: 2034322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss a generalization of partitions, called overpartitions, which have proven useful in several combinatorial studies of basic hypergeometric series. After showing how a number of finite products occurring in $q$-series have natural interpretations in terms of overpartitions, we present an introduction to their rich structure as revealed by $q$-series identities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11P81, 05A17, 33D15

Retrieve articles in all journals with MSC (2000): 11P81, 05A17, 33D15


Additional Information

Sylvie Corteel
Affiliation: CNRS, PRiSM, UVSQ, 45 Avenue des Etats Unis, 78035 Versailles Cedex, France
Email: Sylvie.Corteel@prism.uvsq.fr

Jeremy Lovejoy
Affiliation: CNRS, LABRI, Université Bordeaux I, 351 Cours de la libération, 33405 Talence Cedex, France
Email: lovejoy@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03328-2
PII: S 0002-9947(03)03328-2
Received by editor(s): July 19, 2002
Received by editor(s) in revised form: March 7, 2003
Published electronically: July 8, 2003
Article copyright: © Copyright 2003 American Mathematical Society